# SDR IPXA3M78511

- Difficulty date: May 9, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 63,168 hours, 12,907 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA73811
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, 12 DENTS ON FUSELAGE EXTERIOR SKIN AFT OF BULK CARGO DOOR, BS 1958- 2007, L36L -L42L.  REPAIRED FUSELAGE SKIN AT NOTED LOCATION IAW STASA EA 011-5330-01- A4630, REV IR AND EO MD11-5330-50829-A. FAA 8100-9 DATED  20 MAY 2013 (MINOR)
